# SDR GTIA2019042293291

- Difficulty date: April 19, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N535NK
- Make and model: Airbus A319-132
- Aircraft serial: 4403
- Aircraft time: 28,924 hours, 12,409 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT-FOLLOWING TSM 05-50-00, PERFORM EXTERNAL INSP. NO EVIDENCE OF FLUIDS ON ENG, APU INLET, OR PACK INLET NOTED. RAN PACK 1 & 2 USING ALL SOURCES OF AIR, NO TRACE OF ODOR REMAINS. A/C OK FOR RETURN TO SVC.
